# SDR DALA2023020600908

- Difficulty date: February 2, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 74,710 hours, 9,629 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3356 2R DOOR INDICATION. CORRECTIVE ACTION: T/S. REPLACED PROX SENSOR 16MJ. DOOR INDICATION NORMAL. (2611931)
